# SDR 95ZZZX6010

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N961LL
- Make and model: Beech B200
- Aircraft serial: BB1139
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 25800
- Condition: Defective
- Location: Mlg Retract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT IS PART OF STC SA4378WP, HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  LANDING GEAR SELECTOR VALVE BYPASSING FLUID INTERNALLY.
